# SDR ABXA010109

- Difficulty date: March 31, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 69,779 hours, 82,889 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 59589451
- Condition: Missing
- Location: Nacelle
- Part time: 69,779 hours, 82,889 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALKAROUND INSPECTION, THE NR 2 ENGINE OIL SERVICE DOOR WAS NOTED TO BE MISSING FROM THE AIRCRAFT.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND AIRFRAME FOR DAMAGE.  NONE WAS NOTED.  A REPAIR WAS COMPLETED IAW ABX REA D954-40560, AND A DEFERRAL WAS INITIATED FOR THE ITEM.  *S/D*  ON 04/03/01 MAINTENANCE INSPECTED AND REPLACED THE LOWER NR 2 ENGINE OIL ACCESS DOOR IAW DC-9 SRM 51-30-1.  THE DEFERRAL WAS REMOVED FROM THE AIRCRAFT.
